diabetes-icon
Hypothyroid
My tsh was 43. i am taking thyronorm 125. now tsh is norml but t4 is high what would be the problem
1282 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

On the day of testing T4 avoid taking thyroid medication. This problem wont arise. As long as TSH is normal your thyroid status will be normal. No need to change the dose.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+195
Chat with a doctor
Online now
T4 is high because ur taking Thyronorm & probably u did the test after the medication was taken. TSH normal, so pls continue Thyronorm 125 mcg- 1-0-0(empty stomach) regularly. Recheck TSH, T4 after 6 months. Thanks.
Answered
Flag this Answer
Flag this answer
3/4 people found this helpful
Was this answer helpful?
Hi there I understand your concern and anxiety... According to given information now you have drug induced hyperthyroidism. It suggest that you dosage of thyronorm is on higher side and you need to decrease the dosage.It is prescription based medicine so you have to consult your treating doctor for that...Regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.